If you need an accessible version of this item please contact JSTOR User Support

The Dimension of the Rational Points in Hilbert Space

Paul Erdos
Annals of Mathematics
Second Series, Vol. 41, No. 4 (Oct., 1940), pp. 734-736
Published by: Annals of Mathematics
DOI: 10.2307/1968851
Stable URL: http://www.jstor.org/stable/1968851
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Dimension of the Rational Points in Hilbert Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
734
    734
  • Thumbnail: Page 
735
    735
  • Thumbnail: Page 
736
    736